Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Plextor

Tingling sensation on my face

Recommended Posts

Hi all,

I am new to accutane, just started my 1st course of 20mg a day 3 weeks ago. I have mild acne and blackheads on my forehead only. I've gone through a bad initial breakout but now it seems to be over (fingers crossed). A few days ago I started experiencing excessive dryness and tingling sensation around my cheeks and jaw, especially when I am doing facial gestures. I am using Murad Oil-Control Mattifier SPF 15 because my skin used to get very oily before, so I guess I am not sun burned cause it's SPF 15. I assume it could be the excessive dryness and probably this product is not hydrating my skin enough? What do you think, should I start using another moisturizer in addition or not?

Thanks in advance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×